On the energy-momentum in closed universes


Creative Commons License

Salti M.

CZECHOSLOVAK JOURNAL OF PHYSICS, vol.56, no.2, pp.177-189, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1007/s10582-006-0078-6
  • Title of Journal : CZECHOSLOVAK JOURNAL OF PHYSICS
  • Page Numbers: pp.177-189

Abstract

Using the Moller, Einstein, Bergmann-Thomson and Landau-Lifshitz energy-momentum definitions both in general relativity and teleparallel gravity, we find the energy-momentum of the closed universe based on the generalized Bianchi-I type metric.